On the stability of certain spin models in 2+1 dimensions

I. Bejenaru, A. D. Ionescu, C. E. Kenig

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

In this paper we prove large-data local stability theorems for several spin-field models in two dimensions, both in the focusing case (spherical target) and the defocusing case (hyperbolic target).

Original languageEnglish (US)
Pages (from-to)1-39
Number of pages39
JournalJournal of Geometric Analysis
Volume21
Issue number1
DOIs
StatePublished - Jan 1 2011
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Keywords

  • Ishimori system
  • Orthonormal frame
  • Spin models

Fingerprint Dive into the research topics of 'On the stability of certain spin models in 2+1 dimensions'. Together they form a unique fingerprint.

  • Cite this